# SDR DALA2019091105283

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1265166) INITIAL INSPECTION: CORROSION ON STRINGERS (FLOOR SUPPORTS) 6EAS STA 1510 RBL/LBL AT AFT CARGO COMPARTMENT. (ACP 0600-155/156-01Z). (C2). CORRECTIVE ACTION: CORROSION ON STRINGERS (FLOOR SUPPORTS) 6EAS STA 1510 RBL/LBL AT AFT CARGO COMPARTMENT WERE REPAIRED PER SRM 53-00-53 REP 1.
